# SDR SWIA2020030549034

- Difficulty date: February 10, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON FRAME AT FS 605 STRG L20 STRG R 19  (C CHECK) RO 3/2/2020    REMOVE CORROSION AND EVALUATE; CORROSION WAS FOUND BEYOND ALLOWABLE LIMITS.REMOVE FRAME AT FS 605, STRG L20 R 19.   MATCH DRILLED REJECTED FRAME TO NEW FRAME AND ATTACHING BRACKETS AND STANDOFFS. AND INSTALLED I.A.W. CRJ-200. SRM. APPLIED PROTECTIVE FINISH IAW CRJ 200 SRM.
